# SDR AMTA200501038

- Difficulty date: November 8, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69455787
- Condition: Corroded
- Location: Aft Cargo Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT-DOOR SILL SUPPORT 1ST FITTING HAS CORROSION. BS 1380, WL 146.90, RBL 25.   CORROSION WAS REMOVED FROM NR 1 DOOR SILL FITTING AND FUND TO BE OUT OF LIMITS AT TIE DOWNS IAW SRM.  REPLACED NEW FITTING AND INSTALLED IAW SRM.  (K)
